PDA

View Full Version : Please help, havnt got a clue whats wrong



Liam13979
01-23-2013, 08:40 PM
November 2011 i was prescribed flouxetine/prozac, and around 5 months later i felt a lot better and stopped taking them, i didnt wean off them just stopped suddenly, i felt fine until around a month after stopping the tablets, my skin went so dry and scaly and i was waking up in the night absolutly soaking with sweat it wa disgusting so went to the doctors and they gave me moisturiser, a couple of months later my skin was itchy with hives and red alover like id been burnt then a lymph node in my groin swelled up to the point where i could hardly walk, i was put on steroid tablets and this took everything away, a month after coming off these my skin flared up again so they gave me more steroids, again it came back and i was sent for light treatment, it made nothing better so 3 months ago i was put on cyclisporine/neoral to take daily on a morning and night, its keeping my skin clear but i keep getting electric shocks alover my body, my skins still dry, i get itchy constantly, i cant sit and watch t.v or even lie in bed without being extremely uncomfortable and itchy, if anyone has any idea if this is something to do with coming off the fluoxetine suddenly? Its all happened since then, the hospital and doctors are baffled which doesnt help me much, thanks very much in advance for replies

Dr.Saiyan
01-24-2013, 07:14 PM
Hi Liam! Welcome to forum. Firstly I don't think your problem is due to coming off fluoxetine, but as you described your lymph nodes are swollen and itching all over the body I would suggest you to have your blood checked. As it could be due to infection developing inside your body ( specially of leg and genital infection)and have your liver function checked.

pepsimax
01-25-2013, 06:20 AM
Due to a recent health issue I agree with saiyan that a blood test should be done. If your liver reading is high a more detailed blood test can be carried out. Don't panic though as the liver has the ability to repair itself, although with anything it best to check and treat early.
Please keep in touch with us and let us know how you get on.

Liam13979
01-25-2013, 09:04 AM
Yeah theydone blood tests took avout 15 tubes in a few days, they said the allergy was a little high in the blood but everything else was fine, but with taking cyclosporine ive got to go every month to the hospital and see my detmatologist and get bloods done and theyr always fine, just starting to get me down now as i dont know what else they can actually try on me :/
Thanks